Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)

For citation:

Khasyanov R. S. Hermite Interpolation on a Simplex. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2018, vol. 18, iss. 3, pp. 316-327. DOI: 10.18500/1816-9791-2018-18-3-316-327, EDN: IMHHSS

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
Full text:
(downloads: 121)
Article type: 

Hermite Interpolation on a Simplex

Khasyanov Ramis Shavkyatovich, Saratov State University

In the paper, we solve the problem of polynomial interpolation and approximation functions of several variable sonann dimensional simplex in the uniform normus ingpoly nomials of the third degree.Wechoose interpolation conditions in terms of derivatives in the directions of the edges of a simplex. In the same terms we obtained estimates of the deviation of derivatives of polynomial from the corresponding derivatives of an interpolated function under the assumption that the interpolated function has continuous directional derivatives up to the fourth order inclusive. We defined a long edge and in these terms we introduce the geometric characteristics of the simplex. It is proved that for dimensions 3 and 4, the interpolation conditions can be chosen so that the estimates the deviations of the derivatives do not depend on the geometry of the simplex, and in the cases of dimensions greater than 4 with the selected interpolation conditions it is impossible.

  1. Ciarlet P. G., Paviart P. A. General Lagrange and Hermite interpolation in R n with applications to finite element methods. Arch. Rational Mech. Anal., 1972, vol. 46, iss. 3, pp. 177–199. DOI: https://doi.org/10.1007/BF00252458
  2. Subbotin Yu. N. Dependence of estimates of a multidimensional piecewise polynomial approximation on the geometric characteristics of the triangulation. Proc. Steklov Inst. Math., 1990, vol. 189, pp. 135–159.
  3. Subbotin Yu. N. Error of the approximation by interpolation polynomials of small degrees on n-simplices. Math. Notes, 1990, vol. 48, iss. 4, pp. 1030–1037. DOI: https://doi.org/10.1007/BF01139604
  4. Kilizhekov Yu. A. Approximation error for linear polynomial interpolation on n-simplices. Math. Notes, 1996, vol. 60, iss.4, pp. 378–382. DOI: https://doi.org/10.1007/BF02305420
  5. Kupriyanova Yu. V., Lukomskiy S. F. On optimal choice of interpolation spline on triangular net. Izv. Saratov Univ. (N.S.) Ser. Math. Mech. Inform., 2005, vol. 5, iss. 1–2, pp. 26–33 (in Russian).
  6. Matveeva Yu. V. Method of Hermite Interpolation by Polynomials of the Third Degree on a Triangle Using Mixed Derivatives. Izv. Saratov Univ. (N.S.) Ser. Math. Mech. Inform., 2007, vol. 7, iss. 1, pp. 23–27 (in Russian).
  7. Meleshkina A. V. On the approximation of derivatives of the interpolation Hermite polynomial on a triangle. Comput. Math. Math. Phys., 2010, vol. 50, iss. 2, pp. 201–210. DOI: https://doi.org/10.1134/S0965542510020016
  8. Zenisek A. Maximum-angle condition and triangular finite element of Hermite type. Math. Comput., 1995, vol. 64, no. 211, pp. 929–941. DOI: https://doi.org/10.2307/2153477
  9. Kupriyanova Yu. V. On a theorem in spline theory. Comput. Math. Math. Phys., 2008, vol. 48, iss. 2, pp. 195–200. DOI: https://doi.org/10.1007/s11470-008-2003-5
  10. Klyachin V. A., Shurkaeva D. V. Isoperimetry Coefficient for Simplex in the Problem of Approximation of Derivatives. Izv. Saratov Univ. (N.S.) Ser. Math. Mech. Inform., 2015, vol. 15, iss. 2, pp. 151–160 (in Russian). DOI: https://doi.org/10.18500/1816-9791-2015-152-151-160
  11. Klyachin V. A., Shirokiy A. A. Delaunay triangulation of multidimensional surfaces and its approximation properties. Russian Math. (Iz. VUZ), 2012, vol. 56, iss. 1, pp. 27–34. DOI: https://doi.org/10.3103/S1066369X12010045
  12. Klyachin V. A. Modified Delaunay empty sphere condition in the problem of approximation of the gradient. Izv. Math., 2016, vol. 80, iss. 3, pp. 549–556. DOI: https://doi.org/10.1070/IM8350
  13. Klyachin V. A. On a multidimensional analogue of the Schwarz example. Izv. Math., 2012, vol. 76, iss. 4, pp. 681–687. DOI: https://doi.org/10.1070/IM2012v076n04ABEH002601
  14. Kupriyanova Yu. V. Approximation of directional derivatives of interpolating polynomial on a triangle. Contemporary Methods in Theory of Functions and Adjacent Problems : Proc. of the Voronezh Winter Mathematical School. Voronezh, Voronezh State Univ., 2007, pp. 120–121 (in Russian).
  15. Baydakova N. V. Jamet estimates for finite elements with interpolation in uniform nodes of a simplex. Siberian Adv. Math., 2017, vol. 28, iss. 1, pp. 1–22. DOI: https://doi.org/10.3103/S1055134418010017
Short text (in English):
(downloads: 183)